# SDR SWAA2019111238774

- Difficulty date: November 5, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,579 hours, 9,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 21DEF HAD CRACKED LENS ON EMERGENCY LIGHT.     R&R LENS IAW AMM.
